Case ReportsVirologic Failure of High-Dose Raltegravir With Concomitant RifampinMiller, Misty M. PharmD, BCPS, AAHIVP*; Kinney, Karen K. MD†; Liedtke, Michelle D. PharmD, BCPS, AAHIVP*Author Information From the *Department of Pharmacy, Clinical and Administrative Sciences, University of Oklahoma College of Pharmacy; and †Department of Medicine, Section of Infectious Diseases, University of Oklahoma College of Medicine, Oklahoma City, OK. Correspondence to: Misty M. Miller, PharmD, BCPS, AAHIVP, Department of Pharmacy, Clinical and Administrative Sciences, University of Oklahoma College of Pharmacy, 1110 N Stonewall Ave, CPB 206, Oklahoma City, OK 73117. E-mail: [email protected]. The authors have no funding or conflicts of interest to disclose. Infectious Diseases in Clinical Practice: May 2017 - Volume 25 - Issue 3 - p 168-170 doi: 10.1097/IPC.0000000000000490 Buy Metrics AbstractIn Brief Treating mycobacterial infections and HIV concurrently typically presents difficulties due to drug-to-drug interactions between rifampin and many antiretrovirals. We present a case of raltegravir failure during concomitant rifampin use, despite documented administration of recommended increased dose of raltegravir. Interactions among antiretrovirals and anti-mycobacterials present challenges when trying to treat HIV and tuberculosis simultaneously. This case report describes resistance development despite increasing raltegravir as recommended, as well as successful treatment with dolutegravir in the setting of integrase resistance and concomitant rifampin. Copyright © 2017 Wolters Kluwer Health, Inc. All rights reserved.